question-icon

Suggest treatment for weakness in legs, sinus pressure in eyes and head

default
Posted on Mon, 25 May 2015
Question: For three weeks now I have had weakness in my legs and sinus pressure in my eyes and head. So much so that doing just household jobs is almost impossible. The least amount of exertion causing me to be totally exhausted and my legs feel like they will cave in. My Doctor says it is sinusitis and prescribed Flonase and a netti pot. So far it has done nothing to relieve the pressure behind and below my eyes or help the leg weakness. Because of my recent colitis, he will not prescribe antibiotics. What can I do? This is ruining my quality of life. (I am a 65 yr old woman). About three weeks ago I started taking Welbutrin,..could be the cause of my illness?
doctor
Answered by Dr. Sumit Bhatti (33 minutes later)
Brief Answer:
Possible side effects of Welbutrin. Sinus CT Scan.

Detailed Answer:
Hi.

Thank you for your query.

1. Welbutrin can cause the dystonia (weakness in the legs), fatigue and headaches. If you taper off and discontinue this medication (under medical supervision), drug induced symptoms can be ruled out.

2. Since medical therapy has failed, a Sinus CT Scan will help settle the issue about the sinusitis if the withdrawal of Welbutrin does not help.

I hope that I have answered your query. If you have any more questions I will be available to answer them.

Regards.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Sumit Bhatti

Otolaryngologist / ENT Specialist

Practicing since :1991

Answered : 2662 Questions

premium_optimized

The User accepted the expert's answer

Share on
Suggest treatment for weakness in legs, sinus pressure in eyes and head

Brief Answer: Possible side effects of Welbutrin. Sinus CT Scan. Detailed Answer: Hi. Thank you for your query. 1. Welbutrin can cause the dystonia (weakness in the legs), fatigue and headaches. If you taper off and discontinue this medication (under medical supervision), drug induced symptoms can be ruled out. 2. Since medical therapy has failed, a Sinus CT Scan will help settle the issue about the sinusitis if the withdrawal of Welbutrin does not help. I hope that I have answered your query. If you have any more questions I will be available to answer them. Regards.